# SDR CA100726001

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AG
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

ACCIDENT: WHILE CONDUCTING AGRICULTURAL SPRAYING OPERATIONS, THE ACFT EXPERIENCED AN UNCOMMANDED RETURN TO FLIGHT IDLE OF THE ENGINE THAT WAS UNRECOVERABLE RESULTING IN THE ACFT CRASHING INTO A DITCH EMBANKMENT LINED BY TREES THAT SEPARATED 2 FIELDS. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
